Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC HT 2.7; HEX TOOL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
IMPLANT DIRECT SYBRON MANUFACTURING LLC HT 2.7; HEX TOOL
Catalog Number
HT2.7
Medical Device Problem Code
Separation Failure (2547)
Health Effect - Clinical Codes
Failure of Implant (1924); No Information (3190)
Date of Event
03/01/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Per complaint (b)(4), a hex tool was stuck to a patient's dental implant.No adverse patient consequences were reported.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.
New Search
Submit an Adverse Event Report
Brand Name
HT 2.7
Common Device Name
HEX TOOL
Manufacturer
(Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key
8530205
Report Number
3001617766-2019-00168
Device Sequence Number
13916373
Product Code
NDP
UDI-Device Identifier
10841307119647
UDI-Public
10841307119647
Combination Product (Y/N)
N
Initial Reporter Country
SP
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,foreig
Initial Reporter Occupation
Non-Healthcare Professional
Remedial Action
Inspection
Type of Report
Initial,Followup
Report Date
(Section B)
05/28/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
10/25/2023
Device Catalogue Number
HT2.7
Device Lot Number
127081
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
04/23/2019
Initial Date Received by Manufacturer
03/19/2019
Supplement Date Received by Manufacturer
04/29/2019
Initial Report FDA Received Date
04/18/2019
Supplement Report FDA Received Date
05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1